Volume 4, Number 3
Previous Issue Next Issue

Qian-Shun Chang & Lin-Bao Xu

J. Comp. Math., 4 (1986), pp. 191-199.

Preview Full PDF 235 1958 Abstract

De-Hao Yu

J. Comp. Math., 4 (1986), pp. 200-211

Preview Full PDF 232 1917 Abstract

Ji-Guang Sun & Qiang Ye

J. Comp. Math., 4 (1986), pp. 212-226

Preview Full PDF 243 1881 Abstract

Ji-Guang Sun

J. Comp. Math., 4 (1986), pp. 227-244

Preview Full PDF 220 1906 Abstract

Jian-Qin Mao

J. Comp. Math., 4 (1986), pp. 245-248

Preview Full PDF 230 1953 Abstract

Shou Hao

J. Comp. Math., 4 (1986), pp. 249-254.

Preview Full PDF 231 1988 Abstract

Zhen-Huan Teng

J. Comp. Math., 4 (1986), pp. 255-262

Preview Full PDF 228 1967 Abstract

Qun Lin & Qi-Ding Zhu

J. Comp. Math., 4 (1986), pp. 263-265.

Preview Full PDF 232 1956 Abstract

F. Scarpini

J. Comp. Math., 4 (1986), pp. 266-278.

Preview Full PDF 236 1944 Abstract

Kang Feng

J. Comp. Math., 4 (1986), pp. 279-289.

Preview Full PDF 250 2038 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard